# SDR A6WA2013081641150

- Difficulty date: August 5, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 26,642 hours, 25,329 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK & DENT ON PAX DOOR STAIR STRUCTURE WEB AROUND FASTENER HOLE BEHIND AFT DRAG ANGLE.  CUT OUT DAMAGE MAKE FILLER & DOUBLER REPAIR IAW EA 15-2013-346.
